Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 65, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 4, 2011, 3:27 PM CDT for 7 counties in Tennessee. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 3:27 PM CDT (20:27 UTC)
- Expired
- Apr 4, 2011, 4:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 124 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 3:45 PM CDT | TSTM WND DMG | Crossville, TN | TREES WERE DOWNED BETWEEN CROSSVILLE AND CRAB ORCHARD ON INTERSTATE 40 BOTH EAST AND WEST BOUND LANES. ONE EAST BOUND LANE WAS BLOCKED DUE TO TREES BEING DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 11:34 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -640 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 507 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
758
WUUS54 KOHX 042027
SVROHX
TNC035-049-133-141-175-177-185-042115-
/O.NEW.KOHX.SV.W.0065.110404T2027Z-110404T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
327 PM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WARREN COUNTY IN MIDDLE TENNESSEE...
WHITE COUNTY IN MIDDLE TENNESSEE...
WESTERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
EASTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
VAN BUREN COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN FENTRESS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 415 PM CDT
* AT 324 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM ALGOOD TO DOYLE
TO VIOLA...AND WERE MOVING EAST AT 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
SPENCER...
CROSSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
BUILDING LOCATION NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM MONDAY EVENING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3577 8516 3576 8524 3572 8526 3563 8536
3555 8561 3558 8586 3582 8560 3624 8537
3621 8489 3616 8489 3612 8485
TIME...MOT...LOC 2026Z 269DEG 62KT 3622 8529 3585 8550
3554 8580
$$
STEIGERWALDT1 follow-up statement
420
WWUS54 KOHX 042100
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
400 PM CDT MON APR 4 2011
TNC035-049-133-141-175-177-185-042115-
/O.CON.KOHX.SV.W.0065.000000T0000Z-110404T2115Z/
WARREN TN-WHITE TN-CUMBERLAND TN-PUTNAM TN-VAN BUREN TN-OVERTON TN-
FENTRESS TN-
400 PM CDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FENTRESS...EXTREME SOUTHEASTERN OVERTON...VAN BUREN...SOUTHEASTERN
PUTNAM...WESTERN CUMBERLAND...SOUTHEASTERN WHITE AND SOUTHEASTERN
WARREN COUNTIES UNTIL 415 PM CDT...
AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF FAIRFIELD GLADE
TO CROSSVILLE TO 12 MILES NORTH OF DUNLAP...MOVING EAST AT 70 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF EXTREME
SOUTHEASTERN OVERTON...SOUTHEASTERN PUTNAM...SOUTHEASTERN WARREN...
SOUTHEASTERN WHITE...SOUTHWESTERN FENTRESS...VAN BUREN AND WESTERN
CUMBERLAND COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3577 8516 3576 8524 3572 8526 3563 8536
3555 8561 3557 8582 3583 8546 3622 8511
3621 8489 3616 8489 3612 8485
TIME...MOT...LOC 2100Z 269DEG 62KT 3619 8479 3589 8489
3554 8530
$$
STEIGERWALDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 12:27 PM CDT, 3 hours earlier.
Area forecast discussion, Apr 4, 12:27 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1227 PM CDT MON APR 4 2011 .MESOSCALE UPDATE... EFFECTIVE BULK SHEAR HAS RELAXED OVER NORTHWEST MIDDLE TENNESSEE BUT STILL HAVE STORMS CAPABLE OF DOING WIND DAMAGE ALONG WITH LARGE HAIL IN THE CURRENT SEVERE TSTM WARNING BOX AREA. AM ALSO VERY MUCH CONCERNED FOR LINE OF STORMS NOW IN WESTERN TENNESSEE WHERE BULK SHEAR IS > 60 KNOTS. BOYD && .PREV DISCUSSION... /ISSUED 1212 PM CDT MON APR 4 2011/ MESOSCALE UPDATE... BULK EFFECTIVE SHEAR STILL THE STRONGEST OVER NORTHWEST MIDDLE TENNESSEE AT 55 KNOTS. IT BECOMES 65 KNOTS IN SOUTHWEST TENNESSEE DOWN TOWARDS MEMPHIS. STORMS ARE RACING NORTHEAST AT TIMES IN EXCESS OF 60 KNOTS. VAD WIND PROFILE OFF OHX DOPPLER SHOWING 50 KNOTS AT 3K. BOYD PREV DISCUSSION... /ISSUED 1113 AM CDT MON APR 4 2011/ MESOSCALE UPDATE... CAP CONTINUES TO HOLD ACROSS MIDDLE TN BUT COULD BREAK OVER THE NEXT COUPLE OF HOURS. VISIBLE SATELLITE SHOWING SOME BREAKS IN CLOUD COVER IN MID STATE. EFFECTIVE BULK SHEAR THE STRONGEST OVER WESTERN KY. COULD BE WHY STORMS HAVE EXHIBTED MORE ROTATION IN THAT AREA LAST COUPLE OF HOURS. LEWP IN EASTERN ARKANSAS WITH HEAD ABOUT 60 MILES SOUTHWEST OF MEMPHIS MOVING NORTHEAST AT 45 MPH. WILL NEED TO KEEP TABS ON THIS FEATURE AS IT HEADS THIS WAY. BOYD PREV DISCUSSION... /ISSUED 1036 AM CDT MON APR 4 2011/ MESOSCALE UPDATE... THUNDERSTORMS ARE MOVING INTO WESTERN MIDDLE TENNESSEE AT THIS TIME. WINDS ARE STRONG IN THE LOWER LVEVELS OF THE ATMOSPHERE AND ARE TURNING WITH HEIGHT. ONCE THE CAPPING INVERSION ALOFT IS BROKEN STORMS WILL INTENSIFY RAPIDLY...WITH SOME STORMS BECOMING SUPER CELLULAR. ALSO...BACK IN EAST CENTRAL ARKANSAS...A LINE ECHO WAVE PATTERN HAS EVOLVED. THIS WILL NEED TO BE WATCHED CLOSELY AS IT MOVES EAST. BOYD PREV DISCUSSION... /ISSUED 1007 AM CDT MON APR 4 2011/ UPDATE...ACTIVITY RAMPING UP QUICKLY ACROSS MID TN THIS MORNING. THE EARLY MORNING KOHX SOUNDING SHOWED THAT LOW LEVEL MOISTURE WAS INCREASING RAPIDLY WITH A 60-70 KT LLJ. A CAP WAS NOTED ABOVE THIS LAYER...BUT THE APPROACHING FRONT AND HEIGHT FALLS WERE CAUSING THE CAP TO BREAK QUICKLY. EARLIER SHOWER ACTIVITY OCCURRED WITH GRAVITY WAVES TRANSLATING SOUTHEASTWARD ACROSS THE AREA. NOW...PRE FRONTAL CELLS DEVELOPING QUICKLY OVER WEST TN...WITH THE COLD FRONT APPROACHING THE MS RIVER. FORECAST SOUNDINGS AND HODOGRAPHS SUPPORT WIDESPREAD SEVERE WX INCLUDING FAVORABLE TORNADO PARAMETERS. ATMOSPHERE WILL CONTINUE TO MOISTEN...WITH HEAVY DOWNPOURS LIKELY IN THE AFTERNOON AND EVENING. SOME LOCALIZED FLASH FLOODING POSSIBLE. MAY CONSIDER A FLASH FLOOD WATCH. FORECAST PRODUCTS APPEAR ON TRACK AT THIS TIME. 13 PREV DISCUSSION... /ISSUED 813 AM CDT MON APR 4 2011/ MESOSCALE UPDATE... GRAVITY WAVE FEATURE HAS KICKED OFF A BAND OF SHOWERS CURRENTLY MOVING SOUTHEAST THROUGH THE MID STATE. BOYD PREV DISCUSSION... /ISSUED 550 AM CDT MON APR 4 2011/ UPDATE...FOR 12Z AVIATION FORECASTS. AVIATION... COLD FRONT EXPECTED TO SWEEP INTO THE MID-STATE DURING THIS FCST PERIOD, REACHING BNA BTWN 21Z AND 23Z AND CSV BTWN 00Z/05 AND 02Z/05. EXPECT GUSTY SOUTH SURFACE WINDS, SOMETIMES GUSTING BTWN 35 AND 40 MPH, PRIOR TO ARRIVAL OF SHOWERS AND THUNDERSTORMS. EXPECT AN INTENSE SQUALL LINE TO ACCOMPANY COLD FRONT, LIKELY MOVING ACROSS BNA BTWN 19Z AND 21Z, AND ACROSS CSV BTWN 22Z AND 00Z/05. AT BNA...EXPECT MVFR CONDITIONS TO PREVAIL, EXCEPT FOR FREQUENT IFR CONDITIONS DURING TIME OF SQUALL LINE PASSAGE. AT CSV...EXPECT MAINLY MVFR CONDITIONS THROUGH 02Z, EXCEPT FOR FREQUENT IFR CONDITIONS DURING TIME OF SQUALL LINE PASSAGE, AND AFTER 02Z (DUE TO CIGS). && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && 01
Hazardous weather outlook, Apr 4, 8:40 AM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 840 AM CDT MON APR 4 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-051100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 840 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN MIDDLE TENNESSEE TODAY AND EARLY TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MOST OF MIDDLE TENNESSEE...MAINLY THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK FOR SEVERE STORMS OVER THE CUMBERLAND PLATEAU. THE SEVERE STORMS ARE EXPECTED TO PRODUCE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND POSSIBLY ISOLATED TORNADOES. IN ADDITION... HEAVY RAINFALL MAY CREATE LOCALIZED FLOOD PROBLEMS. RAINFALL AMOUNTS BETWEEN ONE AND A HALF AND TWO INCHES WILL BE COMMON...WITH LOCAL AMOUNTS TO THREE INCHES. WINDY CONDITIONS WILL CONTINUE ACROSS THE MID STATE THROUGHOUT THE DAY TODAY...EVEN BEFORE THE THUNDERSTORMS ARRIVE. AS A RESULT...A WIND ADVISORY REMAINS IN EFFECT UNTIL 700 PM...FOR SUSTAINED WINDS OF 15 TO 25 MPH...AND GUSTS AS HIGH AS 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 13
In the hours before
Local storm report, Apr 4, 3:07 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
307 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 13 WNW LEBANON 36.28N 86.54W
04/04/2011 WILSON TN EMERGENCY MNGR
CEDAR CREEK MARINA WITH TWO BOATSHEDS DESTROYED AND
POWERLINES DOWN.
&&
MDAVISLocal storm report, Apr 4, 3:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
308 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 4 W CARTHAGE 36.26N 86.02W
04/04/2011 SMITH TN AMATEUR RADIO
12 INCH DIAMETR LIMB ON HOUSE - 132 COUNTY HOUSE CIRCLE
&&
MDAVISLocal storm report, Apr 4, 3:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
316 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG 6 E CHAPEL HILL 35.63N 86.59W
04/04/2011 BEDFORD TN PUBLIC
CEDAR TREE ABOUT 1 FOOT IN DIAMETER DOWN NEAR UNIONVILLE
&&
BWLocal storm report, Apr 4, 3:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
320 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 2 N FRANKLIN 35.96N 86.84W
04/04/2011 WILLIAMSON TN TRAINED SPOTTER
BUILDING ROOF DAMAGED BY WINDS
&&
BWLocal storm report, Apr 4, 3:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
322 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FUNNEL CLOUD ALGOOD 36.20N 85.45W
04/04/2011 PUTNAM TN TRAINED SPOTTER
ROTATION REPORTED ALONG WITH DEBRI FLYING IN DOWNTOWN
ALGOOD
&&
BWLocal storm report, Apr 4, 3:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
326 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG PULASKI 35.20N 87.03W
04/04/2011 GILES TN TRAINED SPOTTER
SPOTTERS REPORTED LARGE TREES DOWN AND TWO POWER POLES
SNAPPED.
&&
BWThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 9:54 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 24 min |
| Apr 4, 11:24 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 36 min |
| Apr 4, 11:50 AM CDT | Tornado Warning | OHX | Montgomery, Stewart | 25 min |
| Apr 4, 11:54 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Cheatham, Dickson, Houston, Humphreys, Montgomery and 2 more | 51 min |
| Apr 4, 12:41 PM CDT | Tornado Warning | OHX | Montgomery, Robertson | 34 min |
| Apr 4, 1:00 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 30 min |
| Apr 4, 1:07 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 38 min |
| Apr 4, 1:13 PM CDT | Tornado Warning | OHX | Benton, Humphreys | 23 min |
| Apr 4, 1:17 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Lawrence, Lewis, Maury, Williamson | 28 min |
| Apr 4, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more | 23 min |
| Apr 4, 1:28 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 62 min |
| Apr 4, 1:35 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 40 min |
| Apr 4, 1:40 PM CDT | Tornado Warning | OHX | Cheatham, Dickson, Humphreys, Montgomery | 35 min |
| Apr 4, 1:45 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Rutherford, Sumner and 2 more | 45 min |
| Apr 4, 1:47 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 28 min |
| Apr 4, 1:53 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 37 min |
| Apr 4, 1:55 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Macon, Robertson, Smith and 2 more | 35 min |
| Apr 4, 1:56 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Williamson, Wilson | 34 min |
| Apr 4, 2:08 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Davidson, Marshall, Maury, Rutherford, Sumner and 2 more | 52 min |
| Apr 4, 2:10 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Davidson, Jackson, Macon, Overton, Pickett and 4 more | 65 min |
| Apr 4, 2:19 PM CDT | Tornado Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 26 min |
| Apr 4, 2:26 PM CDT | Tornado Warning | OHX | Cannon, Rutherford, Smith, Wilson | 34 min |
| Apr 4, 2:27 PM CDT | Tornado Warning | OHX | Cannon, Rutherford, Williamson, Wilson | 33 min |
| Apr 4, 2:32 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 4 more | 43 min |
| Apr 4, 2:32 PM CDT | Tornado Warning | OHX | Giles, Lawrence | 28 min |
| Apr 4, 2:44 PM CDT | Tornado Warning | OHX | Jackson, Overton, Putnam, Smith | 46 min |
| Apr 4, 2:54 PM CDT | River Flood Warning | OHX | Bedford | 21 hr |
| Apr 4, 2:54 PM CDT | River Flood Warning | OHX | Davidson | 67 min |
| Apr 4, 2:54 PM CDT | River Flood Warning | OHX | Bedford | 6 hr |
| Apr 4, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 4 more | 30 min |
| Apr 4, 3:18 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 57 min |
| Apr 4, 3:24 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 36 min |
| Apr 4, 3:37 PM CDT | Tornado Warning | OHX | Fentress | 38 min |
| Apr 4, 3:50 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 25 min |
| Apr 4, 6:25 PM CDT | River Flood Advisory | OHX | Hickman | 36 hr |
| Apr 4, 6:25 PM CDT | River Flood Advisory | OHX | Perry | 36 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.